MathSciNet Relay Station
MathSciNet bibliographic data
MR332616 (48 #10942) 06A60 (13F15)
Brewer, J. W.; Conrad, P. F.; Montgomery, P. R. Lattice-ordered groups and a conjecture for adequate domains. Proc. Amer. Math. Soc. 43 (1974), 31–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement